# SDR FDEA200903251032

- Difficulty date: March 25, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 59,587 hours, 10,422 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114517
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK-LONGERON SPLICE FITTING AT STA5-123 S38R IN CENTRE CARGO COMPARTMENT.
